Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 971824, 12 pages
http://dx.doi.org/10.1155/2010/971824
Research Article

Upper and Lower Solutions Method for a Class of Singular Fractional Boundary Value Problems with p-Laplacian Operator

Department of Mathematics, Xiangnan University, Chenzhou 423000, China

Received 24 May 2010; Accepted 25 August 2010

Academic Editor: Paul Eloe

Copyright © 2010 Jinhua Wang and Hongjun Xiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Ma and X. Yang, “Upper and lower solution method for fourth-order four-point boundary value problems,” Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 543–551, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. S. Chen, W. Ni, and C. Wang, “Positive solution of fourth order ordinary differential equation with four-point boundary conditions,” Applied Mathematics Letters, vol. 19, no. 2, pp. 161–168, 2006. View at Publisher · View at Google Scholar
  3. X. Zhang and L. Liu, “Positive solutions of fourth-order four-point boundary value problems with p-Laplacian operator,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 1414–1423, 2007. View at Publisher · View at Google Scholar
  4. Z. B. Bai and Haishen Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. Q. Zhang, “Positive solutions for boundary-value problems of nonlinear fractional differential equations,” Electronic Journal of Differential Equations, no. 36, pp. 1–12, 2006. View at Google Scholar · View at Zentralblatt MATH
  6. J. Wang, H. J. Xiang, and Z. Liu, “Positive solutions for three-point boundary value problems of nonlinear fractional differential equations with p-Laplacian,” Far East Journal of Applied Mathematics, vol. 37, no. 1, pp. 33–47, 2009. View at Google Scholar
  7. M. Benchohra, S. Hamani, and S. K. Ntouyas, “Boundary value problems for differential equations with fractional order and nonlocal conditions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2391–2396, 2009. View at Publisher · View at Google Scholar
  8. S. Liang and J. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equation,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 11, pp. 5545–5550, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  10. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science Publishers, Yverdon, Switzerland, 1993.